Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Semilinear parabolic problems define semiflows on $ C\sp{k}$ spaces


Author: Xavier Mora
Journal: Trans. Amer. Math. Soc. 278 (1983), 21-55
MSC: Primary 35K55; Secondary 35K22, 47D05
MathSciNet review: 697059
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Linear parabolic problems of a general class are proved to determine analytic semigroups on certain closed subspaces of $ {C^k}(\overline \Omega )$ ($ k$ integer); $ {C^k}(\overline \Omega )$ denotes the space of functions whose derivatives or order $ \leqslant k$ are bounded and uniformly continuous, with the usual supremum norm; the closed subspaces where the semigroups are obtained, denoted by $ {\hat C^k}(\overline \Omega )$, are determined by the boundary conditions and a possible condition at infinity. One also obtains certain embedding relations concerning the fractional power spaces associated to these semigroups. Usually, results of this type are based upon the theory of solution of elliptic problems, while this work uses the corresponding theory for parabolic problems. The preceding results are applied to show that certain semilinear parabolic problems define semiflows on spaces of the type $ {\hat C^k}(\overline \Omega )$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35K55, 35K22, 47D05

Retrieve articles in all journals with MSC: 35K55, 35K22, 47D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1983-0697059-8
PII: S 0002-9947(1983)0697059-8
Keywords: Parabolic semigroups in $ {C^k}$ spaces, abstract evolution equations
Article copyright: © Copyright 1983 American Mathematical Society